# SDR AALA201904269027

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 59,988 hours, 22,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L3 FLASHLIGHT LED DOES NOT FLASH. REMOVED AND REPLACED L3 FLASHLIGHT BATTERY AS REQUIRED. OPS CHECK GOOD.
